# SDR CA040408014

- Difficulty date: April 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,443 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC PUMP PULLEY BROKE DURING FLIGHT.  UNSCHEDULED LANDING CARRIED OUT WITHOUT INCIDENT.  BELT REPLACED, AIRCARFT RETURNED TO SERVICE.
